# SDR CALA2017072802409

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 90,643 hours, 12,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: BR963142
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY FLOOR PROXIMITY LIGHTS INOP IN BUSINESS-FIRST ROWS 8 THRU 10 BOTH AISLES.  WIRE HARNESS REPLACED AND EMERGENCY LIGHTS TEXT NORMAL PER AMM TASK 33-51-00-710-801.
